Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Mucus discharge, pain in the anal canal on intake of spicy food - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: IBS(Irritable Bowel Syndrome)
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3509 Questions
Doctor :   Hi
User :   I have pain in anal canal >>pain is more when i take food which has green chilli in it >>i get a white thick mucus discharge when there is pain >>no blood in stool >>what is the cause for this >>when i have sex or mastubate the pain increases >>after pass of the stool the pain reduses what could be the problem?
Doctor :   How can I help you?
User :   I have pain in anal canal >>pain is more when i take food which has green chilli in it >>i get a white thick mucus discharge when there is pain >>no blood in stool >>what is the cause for this >>when i have sex or mastubate the pain increases >>after pass of the stool the pain reduses what could be the problem?
Doctor :   May I know your age and gender?
Doctor :   Since when are you having these symptoms?
User :   28 and male
User :   about 2 to 3 years sir
User :   but there is no blood in the stool nor any where?
Doctor :   Do you have constipation/do you pass frequent stools?
User :   i cant stand for long time
User :   if i sit down the pain reduses
Doctor :   Do you have constipation/do you pass frequent stools?
User :   no constipation
User :   no sir
User :   yes i do pass frequent stools
User :   i am a XXX sir
Doctor :   Do you feel like passing stools immediately after a meal?
User :   well no
Doctor :   Have you seen a doctor for these complaints?
User :   what should i do sir?
User :   yes
User :   one DR said
Doctor :   Have you tried any treatment?
User :   it could be a pain in the prostrate gland
User :   no not yet
User :   any advise
User :   sir
User :   please
Doctor :   Do you have any other medical illness?
User :   no sir
Doctor :   Ok
User :   no sugar no bp
User :   nothing
Doctor :   Let me brief you.
User :   sure
Doctor :   Your symptoms are probably due to irritable bowel.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor